Integral closures of ideals in the Rees ring

Volume 64 / 1993

Y. Tiraş Colloquium Mathematicum 64 (1993), 185-191 DOI: 10.4064/cm-64-2-185-191

Abstract

The important ideas of reduction and integral closure of an ideal in a commutative Noetherian ring A (with identity) were introduced by Northcott and Rees [4]; a brief and direct approach to their theory is given in [6, (1.1)]. We begin by briefly summarizing some of the main aspects.

Authors

  • Y. Tiraş

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image